MathSciNet Relay Station
MathSciNet bibliographic data
MR2383503 32S22 (14C20)
Kawahara, Yukihito Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1967–1975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement